# SDR REXA2021120701125

- Difficulty date: November 13, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342697
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 LHS AND RHS OUTBD SHEAR BOX ANGLES FAILED NOT 100% FULL SCREEN HEIGHT INDICATIONS APPROX .400" IN LENGTH. PN CC670-34269-7 / -8	REMOVED AND REPLACED LH/RH O/B SHEAR BOX ANGLES IAW CRJ 900 SRM 51-46-21-001-001-A01.
